| Model Number |
VTICM5_12.6(-6.5/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - 4581: rotation h6 - work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #(b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Due to lens rotation, the lens was repositioned.The problem was resolved.The cause of the event was reported as "patient related factor".
Additional Manufacturer Narrative
B5 - the reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation and elevated iop.Due to lens rotation and elevated iop, the lens was repositioned.The problem was resolved.The cause of the event was reported as patient related factor.Iop elevation from baseline and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #(b)(4).